Journal article icon

Journal article

On the exit time and stochastic homogenization of isotropic diffusions in large domains

Abstract:
Stochastic homogenization is achieved for a class of elliptic and parabolic equations describing the lifetime, in large domains, of stationary diffusion processes in random environment which are small, statistically isotropic perturbations of Brownian motion in dimension at least three. Furthermore, the homogenization is shown to occur with an algebraic rate. Such processes were first considered in the continuous setting by Sznitman and Zeitouni (Invent. Math. 164 (2006) 455–567), upon whose results the present work relies strongly.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1214/18-AIHP896

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Role:
Author
Publisher:
Institute Henri Poincaré Publisher's website
Journal:
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques Journal website
Volume:
55
Issue:
2
Pages:
720-755
Publication date:
2019-05-14
Acceptance date:
2018-02-28
DOI:
ISSN:
0246-0203
Pubs id:
pubs:926170
URN:
uri:7b8e7ca3-9868-4863-bb98-176d0149f0c2
UUID:
uuid:7b8e7ca3-9868-4863-bb98-176d0149f0c2
Local pid:
pubs:926170

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP